# SDR DALA2022062104341

- Difficulty date: June 17, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 91,979 hours, 41,632 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 2L DOOR SLIDE LIGHT @ 2L LOCATION INTERMITTENT. CORRECTIVE ACTION: REPLACED L2 DOOR GIRT BAR PROX SENSOR S10218 PER B757 WDM 25-66-11 ADJUSTED GIRT BAR MECHANISM REF B757 AMM 52-11-25, OPS CHECK GOOD. (8739590)
